# SDR MALA965084

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103AE
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Module
- Part number: 44730501
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3453 - ON DEPARTURE FROM DTW, THE RIGHT INTAKE LIGHT WOULD ILLUMINATE 12-15 SECONDS AFTER THE RIGHT INTAKE HEAT SWITCH WAS TURNED ON.  AIRCRAFT RETURNED TO DTW WHERE MAINTENANCE FOUND THE RIGHT DE-ICE MODULE TO BE AT FAULT.  THE MODULE WAS CHANGED.  ALL OPS CHECKS WERE GOOD.  (M)
